Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have ankylosing spondylitis. Taking flexura for back pain. Facing acidity problem. Should I stop medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
Question
I AM SUFFERING FROM ANKYLOSING SPONDYLITIS SINCE LAST TWO YEARS, I HAVE LOWER BACK PAIN. I AM TAKING FLEXURA 400 TWO TIMES IN A DAY, ETOSHINE60 ONE TABLET, SHELCAL OS TABLETS, PANTOP D PER DAY. STILL I AM FEELING SOME PAIN . DUE TO SIDE EFFECT OF THESE MEDICINE GAS FORMATION AND ACIDITY OCCURS. I AM TAKING THESE MEDICINES FROM LAST SIX MONTHS. BUT I GIVE THESE MEDICINE FROM LAST ONE MONTH AND CONCENTRATE ON EXCERSIE AND YOGA. I AM FEELING BETTER THAN MEDICINE. CAN I GIVE-UP THESE MEDICINES PERMANENTLY
Posted Sat, 20 Apr 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Mamun Kabir 4 hours later
Hello,

Thank you for your query.

Ankylosing spondylitis is usually a long standing disease which has relapsing & remitting illness; but in some cases, the disease activity is continuous.

There are various treatment option of this disease and exercise is one of the mainstay of treatment.
If the pain is minimal or tolerable then analgesic (pain killers) can be tapered after discussing with your treating doctor.

Long term use of analgesic can create problem, therefore I feel you can taper and stop few medications after discussing with your doctor.

I hope I have been some help of your query. Please write if you have any doubt.

Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor